A survey on the continuous nonlinear resource allocation problem
Michael Patriksson
European Journal of Operational Research, 2008, vol. 185, issue 1, 1-46
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (41)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377-2217(06)01221-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:185:y:2008:i:1:p:1-46
Access Statistics for this article
European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati
More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().